PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 53(67), pp. 153--156 (1993)
Strongly quasiconvex quadratic functions
Milan V. Jovanovi\'cElektrotehnicki fakultet, Banja Luka, Bosna i Hercegovina
Abstract: A quadratic function is quasiconvex in $R^n$ if and only if it is convex . However, this is not true in $R^n_+$. We prove that a quadratic function is strongly quasiconvex in a convex cone $K$ ($0\in K$, $\int K \ne \emptyset$) if and only if it is strongly convex.
Classification (MSC2000): 90C30
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts